Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Julius Zelmanowitz -Publications JULIUS ZELMANOWITZ
 

Summary: Julius Zelmanowitz - Publications
JULIUS ZELMANOWITZ
Mathematics Publications
Endomorphism rings of torsionless modules Article
Journal of Algebra 5 (1967), 325-341.
A shorter proof of Goldie's theorem Article
Canadian Math. Bulletin 12 (1969), 597-602.
Simple endomorphism rings Article
(with R. Ware)
Amer. Math. Monthly 77 (1970), 987-988.
The Jacobson radical of the endomorphism ring of a projective module Article
(with R. Ware)
Proceedings Amer. Math. Soc. 26 (1970), 15-20.
Commutative endomorphism rings Article
Canadian J. Math 23 (1971), 69-76.
Regular modules Research
Carnegie-Mellon U. Research Report No. 71-11, 1971. Report
Injective hulls of torsion free modules Article
Canadian J. Math. 23 (1971), 1094-1101.
Regular modules Article

  

Source: Akhmedov, Azer - Department of Mathematics, University of California at Santa Barbara

 

Collections: Mathematics